Vol. 22 No. 2 (1993)

Published:
1993-08-01
Articles
-
The Morse-Smale characteristic of simply-connected compact manifolds
- Abstract views: 239
-
On the solution of nonlinear equations with a nondifferentiable term
- Abstract views: 202
-
On Chebychev inequality in ordered linear spaces and applications (I)
- Abstract views: 185
-
A cubature formula for a bi-dimensional domain of a trapezoidal form
- Abstract views: 221
-
Remarks on some quantitative Korovkin-type results
- Abstract views: 319
-
On Newton's method for operators with Holder continuous derivative
- Abstract views: 190
-
On some Gronwall-Wendorff-type inequalities
- Abstract views: 168
-
A better approximation for period on radially perturbed orbits
- Abstract views: 187
-
On a modified modulus of smoothness of a Banach space
- Abstract views: 184